# SDR 2008UALA01907

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT RT OVERWING INOP. REMOVED AND REPLACED BATTERY PACK OPS CHECKED GOOD. AC OK FOR SERVICE.  REMOVED AND REPLACED BATTERY PACK  AND OPS CHECKED GOOD. AC OK FOR SERVICE.
